Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Periods irregularity after discontinuing birth pills - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Menstruation and Miscarriage
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   I began taking birth control at the very end of February. The last time I had sex was the March 2nd. I went off birth control after one cycle because I am not sexually active anymore. I had my period while on the birth control at the end of March. It is now the end of April and I have not yet gotten my period. I was just wondering if there is any possibility that I am pregnant.
Doctor :   Hi
User :   hi
User :   Can you see the question I sent above? Or should I send it again?
Doctor :   Birth pills are known to cause such disturbances.
Doctor :   Your symptom probably may be due to the drugs.
User :   Even if I was only on the pill for one month?
Doctor :   These effects are particularly common if you are irregular with the drugs.
User :   So I shouldn't worry about being pregnant?
Doctor :   If you have not been active sexually after stopping the pills, then chances of pregnancy is less.
User :   Okay, thank you very much!
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor